# SDR SWAA2023112223386

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 2,164 hours, 1,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD FA JUMPSEAT NOT TESTING<[01] OK TO CONTINUE PER MEL 25-64-2A SP1-B AUTH # 167213;[02] REINSTALLED FWD FA FLASHLIGHT & OPS CHECK GOOD IAW AMM 25-64-00.
